Dissertationes Math

Submission of a manuscript implies that the work described has not been published before (except in the form of an abstract), that it is not under consideration for publication elsewhere, and that it will not be submitted elsewhere unless it has been rejected by the editors of Dissertationes Mathematicae.

On the proof stage, the author will be asked to sign the copyright transfer agreement.

To avoid ghostwriting and guest authorship the corresponding author is responsible for informing the editors about the contribution of all coauthors and other institutions or subjects in preparing and financing the submission.

Manuscripts in English should be submitted electronically by sending a PDF file to e-mail. 
On acceptance of the paper, the authors will be asked to transmit the source file.

Recommended format of manuscripts: 10-point type, text width 13.5 cm. If possible, use the style file for Dissertationes Mathematicae:

- Style file in Latex2e: dis.cls

- Sample paper: dis-sample.tex

- Sample paper (pdf): dis-sample.pdf

An abstract (in English) of not more than 200 words, the AMS Mathematics Subject Classification and a list of key words and phrases are required.

Figures must be prepared in electronic form, suitable for direct reproduction. The use of very thin lines should be avoided.

References should be arranged in alphabetical order and styled according to the examples given below. Abbreviations of journal names should follow Mathematical Reviews.


[6]    D. Beck, Introduction to Dynamical Systems, Vol. 2, Progr. Math. 54, Birkhäuser, Basel, 1978.
[7]    R. Hill and A. James, A new index formula, J. Differential Equations 15 (1982), 197--211.
[8]    J. Kowalski, Some remarks on J(X), in: Algebra and Analysis (Edmonton, 1973), E. Brook (ed.), Lecture Notes in Math. 867, Springer, Berlin, 1974, 115--124.
[Nov]    A. S. Novikov, An existence theorem for planar graphs, preprint, Moscow Univ., 1980 (in Russian).

Complete postal addresses of all authors should be given.

PDF proofs will be e-mailed to the corresponding author. If the author's corrections are not received promptly, the article will be printed in a later issue.

The Online First version of the article will be sent to the author and published on the journal's web site before the article is assigned to an issue. This version will be freely downloadable for everybody. The author is allowed to post the “Online First” version to his/her personal web site and to any other archives.

When the paper is assigned to an issue, the final print file with all publication data included will also be sent to the author. The latter file will be for the author's personal use only and should not appear on any web site other than IMPAN’s.

If desired, 8 free offprints of the article will be sent to the corresponding author. Additional offprints can be ordered when sending the proof corrections.

The article  can also be published in Open Access (that is, with the final print file also freely downloadable) upon paying a fee of 400 euros. The decision should be communicated at the proof stage; the appropriate invoice will then be sent to the author.

Address of the Editorial Committee:

Dissertationes Mathematicae
Śniadeckich 8
00-656 Warszawa, Poland
Fax: 48-22-6293997 

For additional information and advice, see Guidelines for authors.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Annales Academiæ Scientiarum Fennicæ


Annales Academiæ Scientiarum Fennicæ Mathematica is published by Academia Scientiarum Fennica since 1941. It was founded and edited, until 1974, by P.J. Myrberg. Its editor is Olli Martio.

AASF publishes refereed papers in all fields of mathematics with emphasis on analysis. Information for authors.

The journal is typeset with LaTeX. The articles are available here in PDF form.

  • Volume 01, 1975
  • Volume 02, 1976
  • Volume 03, 1977
  • Volume 04, 1978/1979
  • Volume 05, 1980
  • Volume 06, 1981
  • Volume 07, 1982
  • Volume 08, 1983
  • Volume 09, 1984
  • Volume 10, 1985
  • Volume 11, 1986
  • Volume 12, 1987
  • Volume 13, 1988
  • Volume 14, 1989
  • Volume 15, 1990
  • Volume 16, 1991
  • Volume 17, 1992
  • Volume 18, 1993
  • Volume 19, 1994
  • Volume 20, 1995
  • Volume 21, 1996
  • Volume 22, 1997
  • Volume 23, 1998
  • Volume 24, 1999
  • Volume 25, 2000
  • Volume 26, 2001
  • Volume 27, 2002
  • Volume 28, 2003
  • Volume 29, 2004
  • Volume 30, 2005
  • Volume 31, 2006
  • Volume 32, 2007
  • Volume 33, 2008
  • Volume 34, 2009
  • Volume 35, 2010
  • Volume 36, 2011
  • Volume 37, 2012
  • Volume 38, 2013
  • Volume 39, 2014
  • Volume 40, 2015
  • Volume 41, 2016
  • Volume 42, 2017
  • Volume 43:1, 2018

As before, paper versions of these and other volumes can be ordered from
Bookstore Tiedekirja
Online store
tel. +358 (9) 635 177
email tiedekirja@tsv.fi

Subscription price per volume 120 euro, post free.



Annales Academiæ Scientiarum Fennicæ Mathematica Dissertationes

AASF publishes also doctoral theses in mathematics in its series Annales Academiæ Scientiarum Fennicæ Mathematica Dissertationes. Some of these can be found in PDF format.



Editorial secretary
Mika Koskenoja

Professor Olli Martio
University of Helsinki Department of Mathematics and Statistics
P.O. Box 68 (Gustaf H�llstr�min katu 2b)
FI-00014 University of Helsinki

Editorial Board:
Daomin Cao, Chinese Academy of Sciences
David Drasin, Purdue University
Tadeusz Iwaniec, Syracuse University
Matti Jutila, University of Turku
Linda Keen, Herbert H. Lehman College, CUNY
Pekka Koskela, University of Jyväskylä
Ravi S. Kulkarni, Harish-Chandra Research Institute
Ilpo Laine, University of Eastern Finland
Olli Lehto, University of Helsinki
Jan Malý, Charles University
Pertti Mattila, University of Helsinki
Ch. Pommerenke, Technische Universität Berlin
H.M. Reimann, Universität Bern
Pekka Tukia, University of Helsinki

Copyright © Academia Scientiarum Fennica
ISSN-L 1239-629X
ISSN 1239-629X (Print)
ISSN 1798-2383 (Online)


0 thoughts on “Dissertationes Math”


Leave a Comment

Your email address will not be published. Required fields are marked *